# SDR BAQ2002F00001

- Difficulty date: March 20, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N109DK
- Make and model: Agusta A109E
- Aircraft serial: 11504
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 109040003109
- Part serial: H11365
- Condition: Making Metal
- Location: Main Rotor
- Part time: 102 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN TRANSMISSION CHIP LIGHT ILLUMINATED IN FLIGHT.  COMPLIED WITH SERVICEABILITY CHECK FOR MAIN TRANSMISSION.  CHIP LIGHT ILLUMINATED AGAIN AFTER SECOND OIL CHANGE, DURING GROUND RUN.
